Ingredients & concentrations: Paracetamol (Acetaminophen) 600mg + Phenylephrine 10 mg
How to use: Dissolve 1 sachet contents in a cup of boiled water. Inhale the vapour and drink after meals every 4-6 hours, maximum 4 times per day
Precautions: Acetaminophen overdose may be manifested by renal tubular necrosis, hypoglycemic coma, and thrombocytopenia. Sometimes, liver necrosis can occur as well as liver failure. Death and the requirement of a liver transplant may also occur. Metabolism by the CYP2E1 pathway releases a toxic acetaminophen metabolite known as N-acetyl-p-benzoquinoneimine(NAPQI). The toxic effects caused by this drug are attributed to NAPQI, not acetaminophen alone.
Due to risk of hypertension & tachycardia, Panadol cold & flu is not recommended for cardiovascular patients. In addition to patients of Glaucoma, Prostate hyperplasia, hyperthyroidism and diabetes.
.pro-attr
.attr_title, .attr_val
.attr_title
Brand:
GSK (Glaxo Smith Kline)
On Sale:
No
Weight:
0
Short Description:
Paracetamol (Acetaminophen) 600mg + Phenylephrine 10 mg
Product Indication(s):
Allergic rhinitis;Cold symptoms;Fever;Flu symptoms;Nasal allergy;Nasal congestion;Pain
Product Ingredient(s):
Paracetamol (Acetaminophen);Phenylephrine
Product Functions:
Antipyretic;Analgesic;Nasal decongestant;Pain killer;Pain relief
Type of Product:
Self care (OTC)
Product form:
Powder
Units Per Pack:
1
Count per Pack:
10
Product Origin:
Imported
Disclaimer:
Consult with your healthcare professional before taking any medication, to ensure the information displayed on this page applies to your personal circumstances;Every effort has been made to ensure that the information provided is accurate, up-to-date and complete, but no guarantee is made to that effect;All medications are dispensed from legal pharmacies licensed by the Ministry of health of the Arab Republic of Egypt.
Caution Warnings:
Keep Away from Children & Pets;Do not use damaged sachet
Size:
19
المراجعات
لا توجد مراجعات بعد.